I am 63, female, and had my first partial seizure. They found some epileptic somethings on my?
- 7 Jul 2012 by nana9848
- seizures, side effect, medication
brain through an EEG. One seizure, and I am now on medication, the third one due to side effects. Has anyone out there NOT taken the medication to see if maybe it was just an odd happening? The not driving is one thing but the idea of having to take these drugs for the next 2 years+ is very disheartening! I feel like I have lost my mind! Any input would be appreciated!
10 Jul 2012
you can try something like accupuncture and health practitioner to maybe help you out.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... seizures are sparked by chemical exposure and last about 20 seconds and I am on 600mg of Lamotrigine. Is anyone like this?
2 answers • 19 May 2011
After having a seizure (1st time) and ending up in the hospital ER, all tests were negative but the dr. mentioned that the seizure could be due to ...
1 answer • 2 Jan 2012
I had my first seizure ever on 4/19/2011, my 2nd the very next day, and my 3rd on 6/20/2011 (All Grand Mal). I could not believe that just a week ...
1 answer • 10 Oct 2012
Any complications or negative side effects ?
0 answers • 26 Mar 2014
I just started taking gabapentin For complex partial seizures. I have a constant raspy voice and believe it to be a side effect. Is this common? Does ...
2 answers • 29 Apr 2015